MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR MD; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR MD; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110032420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Bone Fracture(s) (1870)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Fda product code - phx.Concomitantmedical products: item# 110031399; lot# 65255109, item# 110030776; lot# 65323728, item# 110031428; lot# 65163940, item# 20809000402; lot# 65351090.Report source: foreign - event occured in (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded by the hospital as a biohazard.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an initial implantation, the surgeon fractured the anterior cortex of the patient's glenoid.Subsequently, the surgeon opted to leave the patient's joint loose in order to allow the bone to heal with the intention of revising the patient at a later time to re-tension the shoulder.The patient was revised approximately two (2) months later, where a new glenosphere and humeral poly were also exchanged to provide additional stability.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Additional information received that noted the bone fracture occurred while the reamer was being used and prior to baseplate implantation.The initial report for the baseplate should be voided and this event will be reported under mfr report# 0001825034-2022-02378.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP AUG MINI BSPLT W TPR MD
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15598777
Report Number0001825034-2022-02317
Device Sequence Number2136306
Product Code PHX
UDI-Device Identifier00880304993242
UDI-Public(01)00880304993242(17)260816(10)65212354
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Catalogue Number110032420
Device Lot Number65212354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer10/12/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale